# SDR ASOA051136

- Difficulty date: December 21, 2005
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 328955902
- Condition: Loose
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE CREW RECEIVED A LT JET OVERHEAT MESSAGE.  THE CREW COMPLIED WITH THE QRH WHEN THEY RECEIVED A LT 10TH DUCT WARNING MESSAGE.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT RETURNED TO DEPARTURE, WHERE IT LANDED SAFELY.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND THE ENGINE SIDE OF THE 14TH STAGE SHUTOFF VALVE PIPE CLAMP LOOSE.  MAINTENANCE TIGHTENED THE CLAMP AND RAN THE ENGINE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
